# SDR SWAA2021071522310

- Difficulty date: October 10, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDE PLATE LBL 20 CORRODED AT FASTNER HOLES STA. 500I -520 / DAMAGED LOCATION INCORRECTLY IDENTIFIED. DAMAGE TO BE ADDRESSED ON N/R D442002.
